Pacific Journal of Mathematics

Three quavers on unitary elements in $C^*$-algebras.

Gert K. Pedersen

Article information

Source
Pacific J. Math. Volume 137, Number 1 (1989), 169-179.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102650543

Zentralblatt MATH identifier
0679.46042

Mathematical Reviews number (MathSciNet)
MR983335

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Pedersen, Gert K. Three quavers on unitary elements in $C^*$-algebras. Pacific Journal of Mathematics 137 (1989), no. 1, 169--179. http://projecteuclid.org/euclid.pjm/1102650543.


Export citation

References

  • [I] M. J. Canfell, Some characteristics of n-dimensional F-spaces, Trans. Amer. Math. Soc, 159 (1971), 329-334.
  • [2] L. T. Gardner, An elementary proof of the Russo-Dye theorem, Proc. Amer. Math. Soc, 90(1984), 181.
  • [3] K. Grove and G. K. Pedersen, Sub-Stonean spaces and corona sets, J. Funct. Anal., 56(1984), 124-143.
  • [4] K. Grove and G. K. Pedersen, Diagonalizing matrices over C{X), J. Funct. Anal., 59 (1984), 65-89.
  • [5] U. Haagerup, On convex combinations of unitary operators in C* -algebras, preprint.
  • [6] D. Handelman, Stable range in AW*-algebras, Proc. Amer. Math. Soc, 76 (1979), 241-249.
  • [7] R. V. Kadison and G. K. Pedersen, Means and convexcombinations of unitary operators,Math. Scand., 57 (1985), 249-266.
  • [8] C. L. Olsen and G. K. Pedersen, Convex combinations of unitary operators in von Neumann algebras,J. Funct. Anal., 66 (1986), 365-380.
  • [9] C. L. Olsen and G. K. Pedersen, Corona C*-algebrasand their applications to lifting problems, Math. Scand., (to appear).
  • [10] G. K. Pedersen, C*-algebras and theirAutomorphismGroups, LMS Monographs No 14, Academic Press, London/New-York, 1979.
  • [II] G. K. Pedersen, SAW*-algebras and corona C*-algebras, contributionstononcommuta- tive topology,J. Operator Theory, 15 (1986), 15-32.
  • [12] G. K. Pedersen, Unitary extensionsand polar decompositions in a C*-algebra, J. Oper- ator Theory, 17 (1987), 357-364.
  • [13] I. F. Putnam and M. Rerdam, The maximum unitary rank of some C*-algebras, Math. Scand., (to appear).
  • [14] A. G. Robertson, Averagesof extreme points in complex function spaces,J. Lon- don Math. Soc, (2) 19 (1979), 345-347.
  • [15] A. G. Robertson, Stable range in C*-algebras, Proc. Camb. Phil. Soc, 87 (1980), 413- 418..
  • [16] M. Rordam, Advances in the theory of unitary rank and regular approximation, Annals of Math., 128 (1988), 153-172.
  • [17] B. Russo and H. A. Dye, A note on unitary operators in C*-algebras, Duke Math. J., 33(1966), 413-416.
  • [18] G. L. Seever, Measures on F-spaces, Trans. Amer. Math. Soc, 133 (1968), 267- 280.
  • [19] R. R. Smith and D. P. Williams, The decomposition property for C*-algebras, J. Operator Theory, 16 (1986), 51-74.
  • [20] R. R. Smith and D. P. Williams, Separable injectivityfor C*-algebras, preprint.